# SDR CA960123025

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: 10138A16NA1
- Condition: Burned
- Location: Lt Tru
- Part time: 15,585 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT REPORTED TRU CIRCUIT BREAKER HAD POPPED. INSPECTION FOUND THAT CABLE 10138A-16NA-1 OF PIN 'D' ON CONNECTOR 2431P19 (LEFT TRU) TO GROUND GS 13 HAD BURNT ALONG ITS FULL LENGTH REF. WIRING DIAGRAM  24-31-00 (DC GENERATION).
